Paragraphs 9 through 12 read: "He said: "I suffer from confusion, night sweats and vivid dreams."
"'I have terrifying nightmares about killing people and I wake up in the night and my pillow is absolutely saturated with sweat.'"
Doug has tried to come off Seroxat [Paxil] four times.
"'I am sick of taking them. The side effects are never-ending,'" he said."http://www.whtimes.co.uk/content/whtimes/news/story.aspx?brand=WHTOnline&category=News&tBrand=herts24&tCategory=newswhtnew&itemid=WEED24%20Aug%202005%2013%3A32%3A11%3A430
Victory for drug battle man
24 August 2005
A FATHER is celebrating a victory in his long battle to highlight the terrible side effects of an anti-depressant.
Doug Skingles, from Chelwood Avenue in Hatfield, contacted the WHT in 2003 about the terrifying nightmares and violent mood swings he suffered while taking Seroxat.
The makers of the drug, GlaxoSmithKline, dismissed his claims saying that millions of patients had benefited from taking the anti-depressant.
But the findings of a study released by the University of Oslo on Monday show that Seroxat increases the risk of suicide.
"The truth is finally coming out," said Doug.
"People should be made aware of the side effects before they are put on this drug.
"When I was prescribed Seroxat I had just lost my brother. At that time I was vulnerable and I was assured that these tablets were not addictive."
After eight years of taking the drug Doug has had enough of the symptoms.
He said: "I suffer from confusion, night sweats and vivid dreams.
"I have terrifying nightmares about killing people and I wake up in the night and my pillow is absolutely saturated with sweat."
Doug has tried to come off Seroxat four times.
"I am sick of taking them. The side effects are never-ending," he said.
The pharmaceuticals company has said it will not ignore the new report.
A statement from GlaxoSmithKline said: "We will review the study carefully."
For more information and advice on the anti-depressant visit www.seroxatusergroup.org.uk